# SDR AWXA960428

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2287 - REFERENCE MEL 33-19, EMERGENCY LIGHT AT 3 C INOP.  REPAIRED WIRING AS REQUIRED.  OPS CHECK GOOD IAW MM 33-00.  MEL PLACARD REMOVED.  (M)
